MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY
Model Number 1547-04-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); No Code Available (3191)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for knee stiffness.Event is serious and is considered severe.Event is definitely not related to device and is probably related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2019; (right knee).
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  corrected: h6 (patient).Removed code for minor injury and replaced with no code available (3191) to capture surgical intervention.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: a3a, g4.Pma/ 510(k), h6 health effect clinical code.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE DIST FEM AUG SZ 4 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10378976
Report Number1818910-2020-17732
Device Sequence Number17026437
Product Code JWH
UDI-Device Identifier10603295382713
UDI-Public10603295382713
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-04-001
Device Catalogue Number154704001
Device Lot NumberJ08C55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer07/28/2020
10/07/2020
11/26/2025
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date08/14/2020
10/09/2020
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 10MM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 10MM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight73 KG